MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9267
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: two photos of extension set, model mz9267, was received by the customer for investigation.A 3 ml syringe could be seen to be attached to the maxzero within one photo.The photos of the extension set were visually inspected and a leak was apparent.The customer's complaint of a leak while using bd 3 ml luer lok syringe (ref (b)(4)) when attached to the bd maxzero microbore extension set tubing was verified.A device history record review could not be performed on model mz9267 because a lot number was not provided by the customer.Since no physical sample was received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the microbore extension set, iv connector leaked at the end of the gentamicin infusion.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "we encountered a leak while using bd 3 ml luer lok syringe (ref (b)(4)) when attached to the bd maxzero microbore extension set tubing (ref (b)(4)).Gentamicin was infusing in a patient over 30 minutes and at the end of infusion, fluid was noted on the syringe, tubing, and iv syringe pump.Patient was not harmed.".
 
Event or Problem Description
It was reported that the microbore extension set, iv connector leaked at the end of the gentamicin infusion.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "we encountered a leak while using bd 3 ml luer lok syringe (ref 309657) when attached to the bd maxzero microbore extension set tubing (ref mz9267).Gentamicin was infusing in a patient over 30 minutes and at the end of infusion, fluid was noted on the syringe, tubing, and iv syringe pump.Patient was not harmed.".
 
Additional Manufacturer Narrative
H6: investigation summary: two photos of extension set, model mz9267, was received by the customer for investigation.A 3 ml syringe could be seen to be attached to the maxzero within one photo.The photos of the extension set were visually inspected and a leak was apparent.The customer's complaint of a leak while using bd 3 ml luer lok syringe (ref 309657) when attached to the bd maxzero microbore extension set tubing was verified.A device history record review could not be performed on model mz9267 because a lot number was not provided by the customer.Since no physical sample was received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12019159
Report Number9616066-2021-51334
Device Sequence Number19992562
Product Code FPA
UDI-Device Identifier50885403240728
UDI-Public50885403240728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9267
Device Catalogue NumberMZ9267
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1